# SDR DALA1022399868

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1079 S29l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FRAME AT BS 1079, FROM S29L TO S29R. REPAIRED IAW SRM 53-03, FIG 2A, SRM 51-10-3 & EA 09A51-37583, PAGE 133.
